MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H); DENTAL ABUTMENT
Model Number IEHA564
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment was not able to be seated on the implant.We were able to place another healing abutment the same size that day which worked fine.Tooth 31.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report; d4: catalog number; d4: lot/serial # ; d4: device expiration date ; d4: device udi number; g3: date received by manufacturer; g6: checked "follow-up"; h2: checked follow-up type; h4: device manufacturer date; h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) certainâ® bellatekâ® encodeâ® healing abutment 5mm(d) x 6mm(p) x 4mm(h) (ieha564) was returned for investigation.Visual evaluation of the as returned product identified the abutment, with original packaging.Signs of use, scratches were noted.During a functional test with an in-house implant, the abutment seated as intended.Abutment matched prints where measured.A pre-existing condition noted on the per was moderate bone density (type ii), diabetes.The reported device was located on tooth # 31 (universal) and was used for approximately 2 months, 19 days.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1213382).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1213382) for similar events and no other complaint was identified.November post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not seat) or product (ieha564).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was non-verifiable without return of all items / devices involved.The following sections have been updated: g6: checked "follow-up".H3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 5MM(D) X 6MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15189409
Report Number0001038806-2022-01211
Device Sequence Number14861339
Product Code NHA
UDI-Device Identifier00844868004806
UDI-Public(01)00844868004806(17)230219(10)1213382
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Model NumberIEHA564
Device Catalogue NumberIEHA564
Device Lot Number1213382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer12/09/2022
01/09/2023
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date12/12/2022
01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight98 KG